# SDR W8PA971554

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- TWO DOUBLE HOLES ON LONGITUDINAL BEAM, ONE AT BS 727A + 8, ONE AT BS 727A+14, RBL 1, WL 208.  CUT OUT DAMAGED SECTION OF BEAM, FABRICATED REPAIR PARTS AND INSTALLED.
